Asymptotics for random walks in alcoves of affine Weyl groups
Asymptotic results are derived for the number of random walks in
alcoves of affine Weyl groups (which are certain regions in
n-dimensional Euclidean space bounded by hyperplanes),
thus solving problems posed by Grabiner
[J. Combin. Theory Ser. A 97 (2002), 285-306].
These results include asymptotic
expressions for the number of vicious walkers on a circle.
The proofs depart from the exact results of Grabiner [loc. cit.],
and require as diverse means as
results from symmetric function theory and the saddle point method,
The following versions are available:
Back to Christian Krattenthaler's